Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 729156.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
A higher-order large-scale regularity theory for random elliptic operators
Authors:Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Communications in Partial Differential Equations
Volume:41
Issue / Number:7
Start Page:1108
End Page:1148
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training70180
DOI:10.1080/03605302.2016.1179318
ISSN:0360-5302
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.